The theorem of Barth-Lefschetz as a consequence of Le Potier's vanishing theorem.
Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 259-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1993__80_3_155873,
author = {Michael Schneider and J\"org Zintl},
title = {The theorem of {Barth-Lefschetz} as a consequence of {Le} {Potier's} vanishing theorem.},
journal = {Manuscripta mathematica},
pages = {259--264},
year = {1993},
volume = {80},
number = {3},
zbl = {0797.32017},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155873/}
}
Michael Schneider; Jörg Zintl. The theorem of Barth-Lefschetz as a consequence of Le Potier's vanishing theorem.. Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 259-264. http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155873/